English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Geometric Approaches to State Feedback Control for Continuous and Switched Linear Systems

MPS-Authors
/persons/resource/persons86147

Bajcinca,  Naim
Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86167

Flockerzi,  Dietrich
Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bajcinca, N., & Flockerzi, D. (2015). Geometric Approaches to State Feedback Control for Continuous and Switched Linear Systems. Asian Journal of Control, 17(6), 2055-2071. doi:10.1002/asjc.1112.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-7F0F-6
Abstract
There is no abstract available